Facebook Twitter Instagram YouTube

Branching Fractions in Dissociative Recombination of CH2+

TitleBranching Fractions in Dissociative Recombination of CH2+
Publication TypeJournal Article
Year of Publication1998
AuthorsLarson, A, Le Padellec, A, Semaniak, J, Strömholm, C, Larsson, M, Rosén, S, Peverall, R, Danared, H, Djurić, N, Dunn, GH, Datz, S
JournalThe Astrophysical Journal
Pagination459 - 465
Date PublishedAug-09-1999
Short TitleApJ

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.